# SDR CALA2016021795115

- Difficulty date: February 17, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 62,490 hours, 15,243 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER IN AFT CARGO AT STATION 1582, STRINGER 36, RBL 19, MOST AFT END.  R & R -5 STINGER & -3,-4,-6,-7 REPAIR PARTS AT AFT CARGO, BS 1582 - 1550, STRINGER 36R IAW SRM 53-00-03 FIG 201 REPAIR 2.
